Lybrate.com has a number of highly qualified Ayurvedas in India. You will find Ayurvedas with more than 38 years of experience on Lybrate.com. You can find Ayurvedas online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Chemical Peels Treatment
Chin Reduction Treatment
Hiv Prophylaxis Post Exposure
Restylane Vital Procedure
Vampire Face Lift Procedures
Asthma Management Program
Ayurvedic Massage Treatment
Hair Restoration Techniques
Head And Neck Pain Treatment
Kerala Massage Treatment
Kshar Sutra Therapy Treatment
How to whiten our teeth at home. Pls suggest any home remedy or any whitening cream which is easily available in the local market. Thanx.
I live in Allahabad. I have hair fall problem. Please tell me the cure how to reduce hair fall and tell me about better shampoo and hair oil.
Tips for hair growth
According to Ayurveda, the hair is derived either as a by-product or produced as a breakdown product of asthi (bone tissue). Any disturbance in this tissue metabolism, which very much depends on the digestive fire, can affect the health of the hair.
To a certain extent, the quality of hair depends on the body constitution. Keep in mind that even though ayurvedic oils can work wonders for your hair, you must complement the oil treatments with other lifestyle changes before it will truly work well for you.
Some of the changes include:
- Avoiding pitta-aggravating foods like spicy, heavy and oily foods, as well as tea and coffee.
- Enriching your diet with good foods, such as almonds, seafood, and greek yogurt, can help your hair become healthier.
- Relaxing, stress has been proven to lead to some hair loss.
- Protecting your hair from the damaging effects of the sun by covering it with a scarf or hat when you go out.
- Avoiding refined foods, refined sugar, junk food and alcoholic and carbonated drinks.
- Increasing intake of fresh fruits, green leafy vegetables and vegetable juice prepared from lettuce, carrot, capsicum, and alfalfa.
- Avoiding the usage of chemical products on the hair. Try herbal oils and shampoos instead.
I have irritable bowel and insufficient bowel clearance. Sticky stool ,Headache and body pain since so many yrs.Please do help.
My brother is suffering from 102 degree fever since last night. He is feeling very weak and not eating anything. He is feeling very cold. We went near our local doctor and she gave us Sinarest tablet and proxetil tablets IP for two days . Is everything okay with him or we should admit him in hospital. Thanks in advance.
Meri saadi ko 5 mahine hue hai. Maine apne husband k saath bina safety sex v kiya bt av tk pregnent ni ho paai hu. During sex jo pani ata hai wo mere vagina me k bahar nikal jata hai. Kya koi problm hai mjhme ya mere pati me. Kya mai maa ni ban sakti. Saadi k phle bhi maine kai baar self sex kiya hai. Sir plzz answer me.
I am 2 years old. My height has stopped increasing. I want to increase my height upto 2-3 inches. What is the best method to increase my height without any side effects?
I am going for a bathroom for a week once from last 4months and when I am going for bathroom blood is coming what should I do please let me solve my problem with some medicine.
This qusn is for my sis. She is 16 years old. N her height is not good. Wht to do to increase height.
Dear doctor, I have rough and shameless hairs with scalp dandruff problem, I had taken medical treatment but I did not get good result pleas give me some home remedies.
Bisphosphonates are the most commonly prescribed medicine for osteoporosis patients. This medicine is taken for no more than three to five years in a stretch. A doctor typically takes a call after this time period to find out whether it is suitable for the patient to continue the medicine for a longer time based on the individual risk factors.
Bisphosphonates contain four main ingredients namely Relcast, Fosamax, Boniva and Atelvia. This medicine slows the rate of bone loss and reduces the risk of fracture. This being said, there are some potential side effects of Bisphosphonates as well:
- Problems in the jawbone: Consumption of Bisphosphonates can lead to a condition known as the osteonecrosis. This is a disease of the jawbone swelling, pain, and infection of the jawbone. The risk increases if a patient goes through an invasive surgery such as tooth extraction.
- Thigh bone fracture: Prolonged intake of Bisphosphonates is believed to be a rare kind of thigh fracture known as the atypical femoral fracture. This is very similar to a stress fracture that causes subtle pain and worsens with time.
- Stomach upset: Bisphosphonates intake can lead to oesophageal ulcers and sharp pain in the abdomen. It can also lead to mild fever lasting for a time period of 2-3 days along with upset stomach and body ache. This symptom mostly occurs when there is an irregularity in taking the medicine.
Choosing the right Bisphosphonates:
Drugs of the Bisphosphonates class are similar in nature. While some vary in terms of maintaining potency and bone density, the overall effectiveness of this drug is on the higher side. The common aim of this drug is to reduce the rate of fracture. The decision of choosing a drug over another depends on factors such as cost, preference, convenience and tenacity to stick to the exact dosage. Doctors often prescribe the monthly dosage at one go. The dosage can also be prescribed on a weekly basis depending on the patient’s convenience.
The effect of Bisphosphonates:
Consumption of intravenous Bisphosphonates is considered to be the best medicine for fracture prevention. It is, therefore, very unlikely that a patient with osteoporosis will see additional improvement once he has taken Bisphosphonates for more than three years. This is perhaps the reason why most doctors suggest stopping this medicine after a patient consumes this for more than 3 years. Some other factors that a doctor considers while making this decision include past history of fractures, the age of the patient and the present bone density. If however, the bone density gets worse, a doctor can always restart Bisphosphonates until further improvement is witnessed. This again depends on the patient’s medical condition at the time of check-up. If you wish to discuss about any specific problem, you can consult a doctor and ask a free question.